MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-BED,BARIATRIC,FULL ELECTRIC

Medline Industries, LP MEDLINE; DBD-BED,BARIATRIC,FULL ELECTRIC
Catalog Number MDR107004
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
This summary report covers malfunction events that occurred between july 1 and september 30, 2023.This vmsr summarizes one malfunction event involving two medline full-electric bariatric beds (catalog/model number mdr107004).The account reported that the hand pendants on both beds were not working and that the button to lower either bed did not function.No devices or photos were returned or provided; therefore, the reported malfunction could not be confirmed.No patient information was available.No patient or user injuries were reported.
 
Additional Manufacturer Narrative
This vmsr submission is part of a retrospective data remediation review.The included event represents one malfunction event that medline became aware of during q3 2023.Associated serial numbers: (b)(6).Associated di: (b)(4).No lot number was available.One malfunction event involving two devices is summarized in this report.Zero devices were returned to the manufacturer for evaluation, and no photos were provided.Zero devices were labeled for single use.No devices were identified as reprocessed or reused.The account reported that the hand pendants on two medline full-electric bariatric beds, catalog/model number mdr107004, were not working and that the button to lower either bed did not function.Because no sample or photo was received, the investigation result was not confirmed and the reported malfunction could not be confirmed.The documented cause was "sample required to determine cause"; therefore, a root cause was not established.Pcn history was reviewed, and no product changes were identified that could have contributed to the reported failure.Quality control inspection records (b)(4) were reviewed and had passed inspection; inspection records (b)(4) were remote inspections accepted on a letter of guarantee.Account history/trending was not performed because divisional quality assurance is responsible for monthly and quarterly trending.Service history was not reviewed because medline division 30 had not identified servicing as a specified requirement for this product.Finished good/component trending was not performed because divisional quality assurance is responsible for monthly and quarterly trending.A stock/lot check was not performed because divisional quality assurance determines whether one is needed based on monthly and quarterly trending results.The label was not reviewed because a label or manual review would not aid in determining root cause.There were no reports of death, serious injury, medical intervention, or follow-up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-BED,BARIATRIC,FULL ELECTRIC
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
kehkashan khan
three lakes drive
northfield, IL 60093--275
MDR Report Key50914974
Report Number1417592-2026-51951
Device Sequence Number5394030
Product Code OSI
UDI-Device Identifier40080196321019
UDI-Public40080196321019
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Exemption NumberVMSR
Number of Events Summarized2
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDR107004
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2023
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown